# SDR CA960312003

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 8010 · Engine Cranking
- Part: Contactor
- Part number: AA4N103
- Condition: Welded Shut
- Location: #2 Eng Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN)#2 ENGINE MOTORS WHEN BATTERIES OR GROUND POWER TURNED ON. STARTER CONTACTOR WELDED SHUT.
